# SDR SWAA2024041071898

- Difficulty date: April 7, 2024
- Submitted: April 10, 2024
- Operation: Air carrier
- Aircraft: N8668A
- Make and model: Boeing 737-8H4
- Aircraft serial: 36903
- Aircraft time: 30,427 hours, 14,674 cycles
- System (JASC): 5410 · Nacelle/Pylon, Main Frame
- Part: Door
- Part number: UNKNOWN
- Condition: Inflt Separation
- Location: Rt Nacelle
- Stage of operation: CL
- How discovered: O
- Nature of condition: D
- Precautionary procedure: A

## Discrepancy

#2 ENG COWL (BOTH SIDES) DEPARTED A/C SHORTLY AFTER TAKEOFF NO ABNORMAL ENGINE INDICATIONS. NO ABNORMAL FLIGHT CHARACTERISTICS NOTED.   COMPLIED WITH CONDITONAL INSPECTION 05-51-59.
